# SDR DL76L030768

- Difficulty date: August 18, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 54,112 hours, 8,413 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 321003061
- Part serial: 453
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK- ON CLIMBOUT GOT A FLAP CONFIGURATION WARNING LIGHT. THE LIGHT WAS ACCOMPANIED BY NUMEROUS LIGHTS. THE LIGHT CAME ON AND WENT OUT ON 3 SEPARATE OCCASIONS.  REPLACED THE PSEU.
